# SDR CA191022032

- Difficulty date: August 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67031633
- Condition: Corroded
- Location: Bs 295 - 310
- Part time: 38,562 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE SKIN CORROSION BETWEEN FS295.00 - FS310.00 AND STR24R - STR26R. THERE ARE MULTIPLE AREAS WITH 100% MATERIAL LOSS (TC# 20191022032)
